# SDR 2007UALA04613

- Difficulty date: November 8, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 42,314 hours, 26,563 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EDGE OF FORWARD PIT PERIMETER.  DAMAGE IS APPROX 29.5 INCHES FROM TOP OF DOOR FRAME CUTOUT FWD EDGE, 3 INCH VERTICAL DEFORMATION OUTWARDS .25 INCH AT PEAK WITH .375 INCH TEAR.  DRESSED OUT DAMAGE PER SRM 53-00-01. TREATED , PRIMED AND PAINTED TO MATCH.
